Geometric ergodicity of two-dimensional hamiltonian systems with a Lennard-Jones-like repulsive potential

Published

Journal Article

© 2017 International Press. We establish ergodicity of the Langevin dynamics for a simple two-particle system involving a Lennard-Jones type potential. Moreover, we show that the dynamics is geometrically ergodic; that is, the system converges to stationarity exponentially fast. Methods from stochastic averaging are used to establish the existence of the appropriate Lyapunov function.

Full Text

Duke Authors

Cited Authors

  • Cooke, B; Herzog, DP; Mattingly, JC; Mckinle, SA; Schmidler, SC

Published Date

  • January 1, 2017

Published In

Volume / Issue

  • 15 / 7

Start / End Page

  • 1987 - 2025

Electronic International Standard Serial Number (EISSN)

  • 1945-0796

International Standard Serial Number (ISSN)

  • 1539-6746

Digital Object Identifier (DOI)

  • 10.4310/CMS.2017.v15.n7.a10

Citation Source

  • Scopus